# SDR JJBA20250516080

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REAR FUSELAGE COMPARTMENT AT BULKHEAD 80 ON RH SIDE BTW STR 6 AND 7 FOUND 1 BUSHING DAMAGED ON SKIN SIDE. BUSHING REPLACED
